American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] M. Filali and M. Sangani Monfared. Finite-dimensional left ideals in the duals of introverted spaces. Proc. Amer. Math. Soc. 139 (2011) 3645-3656. MR 2813394.
Abstract, references, and article information
View Article: PDF

[2] Volker Runde. A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal. Trans. Amer. Math. Soc. 358 (2006) 391-402. MR 2171239.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Toka Diagana, Gaston Nguerekata and Nguyen Van Minh. Almost automorphic solutions of evolution equations. Proc. Amer. Math. Soc. 132 (2004) 3289-3298. MR 2073304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Alica Miller and Joseph Rosenblatt. Characterizations of regular almost periodicity in compact minimal abelian flows. Trans. Amer. Math. Soc. 356 (2004) 4909-4929. MR 2084405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Leiba Rodman, Ilya M. Spitkovsky and Hugo J. Woerdeman. Fredholmness and invertibility of Toeplitz operators with matrix almost periodic symbols. Proc. Amer. Math. Soc. 130 (2002) 1365-1370. MR 1879958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] B. Bordbar and J. Pym. The set of idempotents in the weakly almost periodic compactification of the integers is not closed. Trans. Amer. Math. Soc. 352 (2000) 823-842. MR 1491855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Claudio Nebbia. Minimally almost periodic totally disconnected groups. Proc. Amer. Math. Soc. 128 (2000) 347-351. MR 1623040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] H. R. Ebrahimi-Vishki and M. A. Pourabdollah. The universal nilpotent group compactification of a semigroup. Proc. Amer. Math. Soc. 125 (1997) 2171-2174. MR 1389516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Guangwu Xu. Herz-Schur multipliers and weakly almost periodic functions on locally compact groups. Trans. Amer. Math. Soc. 349 (1997) 2525-2536. MR 1373647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Sol Schwartzman. Bohr almost periodic maps into $K(\pi,1)$ spaces. Proc. Amer. Math. Soc. 125 (1997) 427-431. MR 1350962.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] H. D. Junghenn. Operator Semigroup Compactifications . Trans. Amer. Math. Soc. 348 (1996) 1051-1073. MR 1348864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Alain Belanger and Brian E. Forrest. Geometric properties of some subspaces of ${\rm VN}(G)$ . Proc. Amer. Math. Soc. 122 (1994) 131-133. MR 1211577.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Chuan Yi Zhang. Integration of vector-valued pseudo-almost periodic functions . Proc. Amer. Math. Soc. 121 (1994) 167-174. MR 1186140.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Karl-Hermann Neeb. Invariant subsemigroups of Lie groups. Memoirs of the AMS 104 (1993) MR 1152952.
Book volume table of contents

[15] Heneri A. M. Dzinotyiweyi. Uniformly continuous and weakly almost periodic functions on some topological semigroups . Proc. Amer. Math. Soc. 114 (1992) 571-574. MR 1072336.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] A. T. Lau, P. Milnes and J. S. Pym. Compactifications of locally compact groups and closed subgroups . Trans. Amer. Math. Soc. 329 (1992) 97-115. MR 1062191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Ebrahim Salehi. Distal functions and unique ergodicity . Trans. Amer. Math. Soc. 323 (1991) 703-713. MR 986700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ching Chou. Weakly almost periodic functions and thin sets in discrete groups . Trans. Amer. Math. Soc. 321 (1990) 333-346. MR 984855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Ching Chou. Almost periodic operators in ${\rm VN}(G)$ . Trans. Amer. Math. Soc. 317 (1990) 229-253. MR 943301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] David Scott and Alladi Sitaram. Some remarks on the Pompeiu problem for groups . Proc. Amer. Math. Soc. 104 (1988) 1261-1266. MR 931747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Jing Bo Xia. Piecewise continuous almost periodic functions and mean motions . Trans. Amer. Math. Soc. 288 (1985) 801-811. MR 776405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] John F. Berglund and Neil Hindman. Filters and the weak almost periodic compactification of a discrete semigroup . Trans. Amer. Math. Soc. 284 (1984) 1-38. MR 742410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Heneri A. M. Dzinotyiweyi. Almost convergent and weakly almost periodic functions on a semigroup . Trans. Amer. Math. Soc. 277 (1983) 125-132. MR 690044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Ching Chou. Weakly almost periodic functions and Fourier-Stieltjes algebras of locally compact groups . Trans. Amer. Math. Soc. 274 (1982) 141-157. MR 670924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] H. D. Junghenn. Distal compactifications of semigroups . Trans. Amer. Math. Soc. 274 (1982) 379-397. MR 670940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Heneri A. M. Dzinotyiweyi. Nonseparability of quotient spaces of function algebras on topological semigroups . Trans. Amer. Math. Soc. 272 (1982) 223-235. MR 656487.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] H. D. Junghenn and B. T. Lerner. Semigroup compactifications of semidirect products . Trans. Amer. Math. Soc. 265 (1981) 393-404. MR 610956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] J.-M. Belley. A representation theorem and applications to topological groups . Trans. Amer. Math. Soc. 260 (1980) 267-279. MR 570789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Sheldon Rothman. The von Neumann kernel and minimally almost periodic groups . Trans. Amer. Math. Soc. 259 (1980) 401-421. MR 567087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Ter Jenq Huang. A characterization of maximally almost periodic groups . Proc. Amer. Math. Soc. 75 (1979) 59-62. MR 529213.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2